# SDR PIDA20050057

- Difficulty date: June 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,162 hours, 56,980 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK IN THE LOWER CHORD OF THE KEEL BEAM AT BS540.  CUT OUT DAMAGE. FABRICATED AND INSTALLED REPAIR ANGLES AND SPLICES PER RRG2377 REV. A DATED 6/13/05 WITH DER APPROVED 8110-3 DATED JUNE 13, 05.
